# SDR GLBA20060930

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 35,243 hours, 39,122 cycles
- Engine: Pwa PW118A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC523C2
- Part serial: 30
- Condition: Weak
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOTS REPORTED AN ODOR OF SMOKE COMING FROM THE VENTS AFTER PARKING AT THE GATE. MAINTENANCE PLACED THE RECIRCULATION FAN ON MEL IAW 21-25-1 CATEGORY C. MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE LT RECIRCULATION FAN IAW MM 21-25. OPERATIONAL CHECK GOOD.
